# SDR 9807741160

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT FL330, THE NR 3 ENGINE FLAMED OUT.  THE ENGINE WAS SUCCESSFULLY RESTARTED ON THE SECOND ATTEMPT.  THE DESCENT AND LANDING WAS WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE ENGINE PER TAFI 71-00-00 AND PERFORMED A HIGH POWER ENGINE RUN, ALL WITH NO TROUBLE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
